| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that while measuring for acetabular screws, the depth gauge was bent.When the depth gauge was removed, the tip broke off.All pieces were removed from the patient prior to breaking.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Event or Problem Description
No further information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; d9; g3; h2; h3; h4; h6 visual examination of the returned product identified nicks and scratches are noted to the distal end and handle from previous uses.Distal tip fractured at the first notch and fractured piece was not returned with device for evaluation.No other damage was noted.Additionally, fracture analysis has been previously analyzed for this fracture location where bending overload was identified as the mode of failure review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.The complaint is confirmed based on the returned, fractured device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.